# SDR SWAA2018043021489

- Difficulty date: April 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: MA1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC BAY AFT VAPOR BARRIER CRACKED AT BS 663.  R&R WEB IAW SRM & DWG.
